IJPAM: Volume 59, No. 4 (2010)

APPROXIMATION OF FOURTH-ORDER
VARIATIONAL INEQUALITY

Rizwan Butt$^1$, Yahya Ahmad Alnashri$^2$
$^1$Department of Mathematics
College of Science
King Saud University
P.O. Box 2455, Riyadh, 11451, KINGDOM OF SAUDI ARABIA
e-mail: rizwanbu@ksu.edu.sa
$^2$The Excellence Center of Science and Mathematical Education
King Saud University
P.O. Box 2455, Riyadh, 11451, KINGDOM OF SAUDI ARABIA
e-mail: yalnashri77@yahoo.com


Abstract.In this paper we shall study the uniqueness, existence, and approximation of the solution of elliptic variational inequality of order 4, and also determine an error estimate for the difference of the two solutions in appropriate norm.

Received: January 27, 2010

AMS Subject Classification: 35-XX, 35Bxx, 35Qxx

Key Words and Phrases: Hilbert space, Sobolev space, inner product, approximation, convexity, variational inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 59
Issue: 4